MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0152CSSMX
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Rupture (2208)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: (b)(4) based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f240801062 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "the physician was doing a ruptured acom aneurysm coiling.He was using a 90cm ballast, a 6f sofia, with a plato microcatheter.He also had an eclipse ballon prepared and up around the ica terminus.The first coil in the aneurysm was a 1.5x2 optimax.The aneurysm was very small, measuring about 1.8x2.2.The plato catheter was very distal in the aneurysm, almost at the dome.The coil set up nicely, we tested the detachment and got a solid green.Went to deploy, and got the sound and appearance of a good detach.When pulling back, there was clear space between the edge of the microcatheter and the detachment zone.However, when pulling back harder the coil mass began to move.The physician was able to push back forward, but pushed the pusher wire through the dome of the aneurysm.Thankfully, there was no extravization due to there being coil presence and microcatheter taking up space.At this point, we went back to try another detach and we were able to pull the pusher wire back.There was no patient injury and we implanted one more coil after this." update 10oct2025 - additional information received from the issuer: "it was not very tortuous at all.Yes, the second attempt at detachment did detach the coil, however it may have just been from the forward pressure." update 30oct2025 - additional information received from the issuer: "the coil detached after being pushed back into the aneurysm using the pusher wire.After that, the physician was unsure whether or not the implant was detached and his continued forward pressure on the pusher wire ruptured the aneurysm.Unfortunately i do not have any images." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key23500830
Report Number3014162263-2025-00092
Device Sequence Number21080914
Product Code HCG
UDI-Device Identifier00818053024955
UDI-Public(01)00818053024955(11)240823(17)290823(10)F240801062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0152CSSMX
Device Lot NumberF240801062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown